# SDR AALA202010139009

- Difficulty date: September 30, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 20,221 hours, 5,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320700
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF LOWER SILL AT FR 68 AND STR 23R, MEASURING L=0.477 IN, W=0.377 IN, D=0.029 IN.  ACCOMPLISHED PERMANENT REINFORCING DOUBLER REPAIR, IAW SRM 53-41-14-300-001.
